# SDR UPS04243559

- Difficulty date: November 30, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 3510 · Crew Oxygen System
- Part: Valve
- Condition: Stuck
- Location: O2 Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK HAS STUCK VALVE.  REPLACED MASK ASSY, OPS CK NORMAL.
